In this paper, numerical solution of differential-difference equation having boundary layers at both ends is discussed. Using Taylor’s series, the given second order differential-difference equation is replaced by an asymptotically equivalent first order differential equation and solved by suitable choice of integrating factor and finite differences. The numerical results for several test examples are presented to demonstrate the applicability of the method.
Singh, Raghvendra Pratap and Reddy, Y. N.
(R1511) Numerical Solution of Differential Difference Equations Having Boundary Layers at Both the Ends,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
1, Article 14.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss1/14